Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 31, NWS Eureka, CA

April 8, 2010

NWS Eureka, CA issued this small craft advisory at Apr 8, 2010, 2:41 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2010, 2:41 AM PDT (09:41 UTC)
Expired
Apr 8, 2010, 8:59 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WHUS76 KEKA 080941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT THU APR 8 2010

PZZ455-081800-
/O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1600Z/
/O.EXT.KEKA.GL.W.0107.100408T1600Z-100409T1600Z/
/O.EXT.KEKA.SE.W.0058.100408T1600Z-100409T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE
GALE AND HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PDT FRIDAY. 

STRONG NORTH WINDS WILL RAMP UP THIS MORNING AND CONTINUE 
STRONG THROUGH EARLY FRIDAY. SEAS WILL REACH 15 TO 17 FEET BY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-081800-
/O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1600Z/
/O.EXT.KEKA.GL.W.0107.100408T1600Z-100410T1000Z/
/O.EXT.KEKA.SE.W.0058.100408T1600Z-100410T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE
GALE AND HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS
MORNING TO 3 AM PDT SATURDAY. 

STRONG NORTH WINDS WILL RAMP UP THIS MORNING AND CONTINUE STRONG
THROUGH EARLY SATURDAY. SEAS WILL REACH 18 TO 20 FEET THIS EVENING
THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-081800-
/O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1900Z/
/O.CON.KEKA.GL.W.0107.100408T1900Z-100409T1000Z/
/O.CON.KEKA.SE.W.0058.100408T1900Z-100409T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. A GALE AND 
HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY.

STRONG NORTH WINDS WILL RAMP UP THIS AFTERNOON AND CONTINUE
STRONG THROUGH LATE TONIGHT. SEAS WILL REACH 15 TO 17 FEET BY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-081800-
/O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1900Z/
/O.CON.KEKA.GL.W.0107.100408T1900Z-100410T1000Z/
/O.CON.KEKA.SE.W.0058.100408T1900Z-100410T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO
3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. A GALE
AND HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3
AM PDT SATURDAY. 

STRONG NORTH WINDS WILL RAMP UP THIS AFTERNOON AND CONTINUE STRONG
THROUGH EARLY SATURDAY. SEAS WILL REACH 18 TO 20 FEET THIS
EVENING THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
1 follow-up statement
358 
WHUS76 KEKA 081559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT THU APR 8 2010

PZZ450-090000-
/O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1900Z/
/O.EXT.KEKA.GL.W.0107.100408T1559Z-100409T1000Z/
/O.EXT.KEKA.SE.W.0058.100408T1559Z-100409T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 AM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT
FRIDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM
PDT FRIDAY. 

NORTH WINDS GUSTING TO 35 KT WILL PERSIST THROUGH EARLY FRIDAY
MORNING. COMBINED SEA HEIGHTS WILL APPROACH 15 TO 17 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-090000-
/O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1900Z/
/O.EXT.KEKA.GL.W.0107.100408T1559Z-100410T1000Z/
/O.EXT.KEKA.SE.W.0058.100408T1559Z-100410T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 AM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM
PDT SATURDAY. 

NORTH WINDS GUSTING TO 40 KT WILL PERSIST THROUGH EARLY SATURDAY
MORNING. COMBINED SEA HEIGHTS WILL APPROACH 16 TO 18 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-090000-
/O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1600Z/
/O.EXT.KEKA.GL.W.0107.100408T1559Z-100409T1600Z/
/O.EXT.KEKA.SE.W.0058.100408T1559Z-100409T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 AM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT
FRIDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM
PDT FRIDAY. 

NORTH WINDS GUSTING TO 40 KT WILL PERSIST THROUGH FRIDAY MORNING.
COMBINED SEA HEIGHTS WILL APPROACH 17 TO 19 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-090000-
/O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1600Z/
/O.EXT.KEKA.GL.W.0107.100408T1559Z-100410T1000Z/
/O.EXT.KEKA.SE.W.0058.100408T1559Z-100410T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT THU APR 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM
PDT SATURDAY. 

NORTH WINDS GUSTING TO 45 KT WILL PERSIST THROUGH EARLY SATURDAY MORNING.
COMBINED SEA HEIGHTS WILL APPROACH 18 TO 20 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:42 PM PDT, 11 hours 59 minutes earlier.

Area forecast discussion, Apr 7, 2:42 PM PDT, 11 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT WED APR 7 2010

.SYNOPSIS...
A SUNNY AFTERNOON WILL GIVE WAY TO INCREASING CLOUDS
LATE THIS EVENING AND LIGHT RAIN THIS EVENING AS A WEAK FRONT
APPROACHES THE COAST. RAIN WILL END BY MID MORNING AT THE COAST AND
EARLY AFTERNOON ELSEWHERE.

&&

.DISCUSSION...
FORECAST CONCERNS ARE FRONTAL PASSAGE LATE TONIGHT FOLLOWED BY
FIGURING OUT THE CUTOFF LOW FOR THE WEEKEND. FOR TONIGHT... LITTLE
HAS CHANGED. FAIRLY VIGOROUS/COMPACT S/W WILL DIG INTO THE PAC NW
OVERNIGHT WITH THE BULK OF THE FORCING FOCUSED IN MFR/PQR. TAIL
END OF COLD FRONT WILL BE GOOD FOR A TENTH OR SO IN MOST AREAS NEAR
THE COAST AND CLOSER TO A QUARTER INCH IN THE FAR NORTH NEAR
CEC..PARTICULARLY IN FAVORED TERRAIN. NAM12 SUGGESTS PRECIP MAY MAKE
TO THE COAST BEFORE 09Z BUT STRONGLY PREFER HIGH RES GUIDANCE GIVEN
WEAK NATURE OF FRONT AND POTENTIAL DOMINANCE OF SMALLER SCALE
EFFECTS NEAR THE COAST. PER LOCAL WRF...LIGHHT PRECIP MAY
POTENTIALLY REACH THE FAR NORTH BEFORE 09Z BUT OVERALL THINKING IS
THAT PRECIP WILL BEGIN LATER AND WILL BE SHORT LIVED...ENDING EARLY
THURSDAY MORNING AT THE COAST AND EARLY THURSDAY AFTERNOON INLAND.

FOR THE WEEKEND...BIG CHANGES IN THE GFS TRENDING AN UPPER
LOW TOWARD RECENT EC SOLUTIONS...WHICH SHOWED RELATIVELY SMALL
CHANGES. WITH BETTER CONSENSUS MODEL PROGS OUGHT TO BE MORE RELIABLE
FROM HERE ON OUT...NOT INCLUDING THE GEM. TREND OVERALL HAS BEEN
TOWARD A SLIGHTLY LESS CUTOFF LOW THAT COMES ONSHORE A LITTLE
FURTHER NORTH/NORTHEAST WITH EACH RUN AND KEPT THAT IN MIND WHEN
LAYING OUT THE POPS OVER THE WEEKEND...PARTICULARLY ON SUNDAY. FOR
EARLY IN THE WEEKEND...FOCUSED HIGHER POPS ON THE MENDO COAST AND
INTERIOR LOCATIONS WHERE GREATEST H5 HEIGHT FALLS WILL ALIGN WITH
DIFFLUENT FLOW SW FLOW ALOFT. IN THIS REGIME...THINK ANY S/W
EMBEDDED IN THE FLOW COULD EASILY INITIATE SHOWER ACTIVITY EVEN IF
CURRENT MODEL SOLNS TAKEN AT FACE VALUE ARE NOT CORRECT. BIGGEST
CHANGE WAS TO INCREASE POPS TO LIKELY IN THE FAR S FOR SUNDAY WHERE
CONFIDENCE HAS INCREASED ON TIMING AND LOCATION OF THE TROUGH AND
STRONGEST FORCING. GENERALLY PREFERRED TO GIVE MODELS LESS WEIGHT
DURING THIS PERIOD AND INSTEAD LET THE THEM TREND TOWARD THE
OFFICIAL FCST AND TWEAK DETAILS AS THINGS COME INTO FOCUS AND THE
WEEKEND APPROACHES. CLARK

&&

.AVIATION...
VFR CONDS THROUGH MOST OF THE TAF PERIOD. THE POSSIBLE
EXCEPTION WILL BE A BAND OF MVFR CIGS ASSOCIATED WITH A WEAK COLD
FRONT LATE TONIGHT ALONG THE COAST. THE FRONT IS EXPECTED TO MOVE
THROUGH AROUND 12Z WITH A BAND OF -SHRA IN ITS WAKE. POST-FRONTAL
WINDS OUT OF THE NORTH WILL BECOME GUSTY BY THE END OF THE PERIOD.
JCA

&&

.MARINE...
WINDS WILL TURN TO THE SOUTH BRIEFLY OVERNIGHT AHEAD OF A
WEAK COLD FRONT. THIS FRONT WILL CROSS THE WATERS EARLY IN THE
MORNING WITH HIGH PRESSURE QUICKLY BUILDING IN. THIS WILL RESULT IN
NORTH WINDS INCREASING RAPIDLY TO GALE FORCE THU AFTERNOON ALONG
WITH STEEP SHORT PERIOD SEAS APPROACHING 20 FT. GALE AND HAZARDOUS SEA
CONDITIONS WILL PERSIST ACROSS THE OUTER WATERS THROUGH FRI NIGHT
BEFORE SLOWLY SUBSIDING INTO SATURDAY.

MODELS HAVE MADE A PRETTY DRAMATIC SHIFT IN THE POSITION OF A LOW
APPROACHING THE WEST COAST ON SUNDAY. THE PREVIOUS FCST MAINTAINED
NORTH WINDS AS THE LOW REMAINED FAR OFFSHORE. THE MOST RECENT SUITE
OF MODELS HAVE TRENDED THE LOW MUCH CLOSER TO THE COAST RESULTING IN
SOUTHERLY WINDS. THE OFFICIAL FCST HAS TRENDED TOWARD THE SOUTHERLY
WIND SOLUTION...BUT NOT AS ROBUST AS MODELS ARE INDICATING.
CONFIDENCE IN ANY ONE SOLUTION IS VERY LOW AT THIS TIME...SO PLEASE
STAY TUNED AS THE WIND FCST MAY CHANGE DRASTICALLY OVER THE NEXT
COUPLE OF DAYS. JCA

&&

.EKA WATCHES/WARNINGS...
GALE AND HAZ SEAS WARNING THU AFTERNOON THROUGH FRI NIGHT PZZ470-475.
GALE AND HAZ SEAS WARNING THU AFTERNOON THROUGH EARLY FRI MORNING
PZZ450-455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 7, 8:00 AM PDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
800 AM PDT WED APR 7 2010

CAZ001>004-076-081500-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
800 AM PDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:57 PM PDTFrost AdvisoryEKA17 hr
Apr 8, 3:57 PM PDTFreeze WarningEKA17 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.